Ganie and Sheikh  have recently studied the space V∞(θ) adopting the notion of sigma means and lacunary sequence θ = (kr ). In the present paper, we introduce and explore V∞ (M , θ ) and V∞ (M , p, θ ), where M is an Orlicz function. Some inclusion relations will be defined between the concerned spaces.
Digital Object Identifier (DOI)
Hamid Ganie, Abdul and Ahmad Lone, Showkat
"Some Sequence Spaces of Sigma Means Defined by Orlicz Function,"
Applied Mathematics & Information Sciences: Vol. 14:
6, Article 7.
Available at: https://digitalcommons.aaru.edu.jo/amis/vol14/iss6/7